... hands,arms,chest,back,legs and feet. I just took my last dose. Should I go to emergency room ir urgent care?
This is a powerful drug. It made my muscles and tendons s weaken. I have to walk with two canes. Teo of my fingers in my right hand have little feeling. They go from hot to vold. I drop things as I am right handed. If you are finished and have no more symptoms ride it out as there is not much to be done. Don't waste your money if you feel better. Monitor it and then call your doctor. Good luck
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2011 • 3 answers
Posted 1 Feb 2014 • 1 answer
Posted 9 Aug 2014 • 1 answer
Posted 3 Jan 2015 • 2 answers
Posted 2 days 8 hours ago • 0 answers